# SDR BAQA084057

- Difficulty date: January 30, 2003
- Submitted: February 3, 2003
- Operation: General aviation
- Aircraft: N135ME
- Make and model: Urocop EC135P1
- Aircraft serial: 0009
- Aircraft time: 3,477 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: L673M40A1001
- Part serial: 0182
- Condition: Leaking
- Location: Tail Rotor
- Part time: 1,351 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEAKING AT SPLIT LINE OF TRIANGULAR PLATE ON BOTTOM SIDE OF ACTUATOR.  REPLACED WITH SERVICEABLE UNIT.
